# SDR FDEA201608283061

- Difficulty date: August 28, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 85,800 hours, 35,947 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37961
- Condition: Cracked
- Location: Nlg Ww
- Part time: 85,800 hours, 35,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WW .75 INCH CRACK LOCATED JUST BELOW THE LT TRUNNION AND ABOVE THE LT STRUT DOOR.  CRACK WAS PREVIOUSLY STOP DRILLED BUT APPEARS NO REPAIR HAS BEEN ADDED.  REPAIRED CRACK REF EA 8-5310-T0327817.
